MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CORTICAL BONE SCR 5.0MM X 38MM; PROSTHESIS, TRAUMA

ZIMMER BIOMET, INC. CORTICAL BONE SCR 5.0MM X 38MM; PROSTHESIS, TRAUMA
Catalog Number 814550038
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Patient Problem/Medical Problem (2688)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-02358, 0001825034-2020-02360, 0001825034-2020-02361.Concomitant medical products: part#: 814509180, lot#: 661770.Part#: 814510115, lot#: vk1121315c.Part#: 814501105, lot#: th1211305c.Part#: 903003004, lot#: unk.Part#: 211201505, lot#: unk.Part#: 211201405, lot#: unk.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is not available to be returned per hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the initial surgery was approximately two (2) months ago.At the three (3) week check-up, surgeon was satisfied with follow up films.Approximately one (1) month post-implantation, obese patient fell and apparently "hobbled" on it for five (5) days before being removed.All implants were intact.Surgeon implanted a total hip because the lag screw penetrated through the femoral head (ie.Cut out).
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable.It was reported the lag screw penetrated through the femoral head and all other implants remained intact.The initial report was forwarded in error and should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CORTICAL BONE SCR 5.0MM X 38MM
Common Device Name
PROSTHESIS, TRAUMA
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10153506
Report Number0001825034-2020-02359
Device Sequence Number2318956
Product Code HSB
UDI-Device Identifier00887868039492
UDI-Public(01)00887868039492
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111444
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number814550038
Device Lot NumberM18817A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer10/12/2020
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient Weight126